9 Jan 2010
Just missing one dose may not have any effect or you may start to feel withdrawal symptoms. If however, you stopped taking the pills suddenly then you will definitely experience withdrawal symptoms.
I haven't used Wellbutrin myself. Please try the forum. Someone there might be able to share their experience with you.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suddenly stopped Wellbutrin for over 4 days, will I be ok at this point or can it still cause probs?
... disappeared. Do to some strange work schedules I have not take Wellbutrin for over 4 days (usually take right before bed) but I do not feel any ...
1 answer • 7 Nov 2009
Has anyone else experienced this symptom? I also take Cymbalta 120 mg/day. The Wellbutrin is taken 300 with the Cymbalta and 150 alone later in the ...
9 answers • 25 Sep 2011